Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello I believe I can help you with your concern
I am sorry that your experienced those recent symptoms of depression since coming off of the Lambipol
ok, I am not sure if I have provided enough information to you about my issue.
You mentioned coming off Lambipol for a couple of days, may I ask how many day specifically?
Sure the more information the better for me
I was on a dosis of 100 mg until 28th July, then for a week I reduced to 50 mg, after that I got off it.
it is the first time ever I try to get off Lambipol, I have tried to get off Nardelzine in the past but that failed.
so the posology that is definitely sufficient for me is 45 mg Nardelzine and 100 mg Lambipol.
Okay, and what was the exact day that you stopped taking the Lambipol?
let me check...
No problem, take you time
I am afraid I don't know by heart the exact date, as good as I can remember it was 1st August
Okay, that is good enough for me actually because the half-life for the Lambipol is around 24-34 hours, so the medication was definitely fully out of your system by the time you started it again
I know that this kind of medication is not so common
So with this is should take 2 weeks for you to start noticing the positive effects of the medication and about 4-6 weeks for the medication to have a constant presence in your body like it did before
Are your starting on the 50mg of the Lambipol or 100mg?
I am right now taking daily 100 mg again
the reason I asked the question via Just Answer is that I am bit anxious, as I just started on a new job, I have about four days off work now as it's a national holiday. But I was wondering when by Monday I would get back to work if my condition would be improved.
I already consulted my psychiatrist, she recommended to take 100 mg for a week and then to continue on 200 mg
Everyone responds to medication differently as it takes some time for the medication to metabolize in your body, but by Monday you may start to see some benefits, but not necessarily the full benefits that you used to see when you were consistently taking it
If you go up to the 200mg, then you should be getting the full benefits that you are used to within 3-4 weeks.
I suppose it is very hard to make any clearcut prognosis about the progress in a couple of days, for you or for anyone else for that matter... I can understand
Well when you first started the Lambipol years ago, how soon did you see a lessening of your depression?
that's some years back, I need to think
I understand, I am just saying that most likely it will be the same level of progress this time as well
well, definitely it took several weeks, but on the spot it's really hard to give a clear answer...
does it make a difference if once the recidive symptoms show up after cutting down on the medicine you wait to start it up again for some weeks, instead of starting it up instantaneously? do you have any view on that?
With Lambipol, the medication does not work immediately it takes some time for the body to get used to it, but since you body has been used to in the past I suspect that it will readily adapt it faster then someone taking it for the first time, which is why I feel you will start to see some good benefits from the medication within 2 weeks
The only difference that makes is that you allowed for the medication to fully metabolize out of your body by waiting, so it takes some time to build that level up again.
Starting it up instantaneously of the onset of the symptoms may have given you a faster response of the medication because there was still an amount of medication in your body circulating
based on the information of my case as I gave, it wouldn't be necessary to temparorily raise the Nardelzine to 60 mg?
temporarily I mean
Yes that can be a possibility to help with your depressive symptoms until the Lambipol starts to take effect in your system. Have you mentioned this to your prescribing physician?
I haven't yet
I always encourage customers to keep their physicians informed about changes in their medication, just so that they know, that is why I asked.
your advice I appreciate very much. As a last question I have, I wonder if the depression symptoms as I experience right now could be unequivocally caused by the withdrawal of Lambipol. I have had several experiences throughout the years of symptoms of medicine withdrawal therefore this is recognizable to me (numbness, indifference, lack of energy,...)
in any case, I will contact my physician asap to discuss the raising of Nardelzine
It is possible that they could be from a withdrawal of the Lambipol, but it seemed like you were weaning off of it to avoid withdrawal symptoms. It can also be that once your went off the Lambipol your depressive symptoms came back because the medication was holding it at bay.
I think contacting your physician is a good plan and hopefully the Lambipol will start working fast for you
Ok, you have provided the information that I requested I believe. Many thanks for your interest and effort to answer my query.
Anytime, I am always happy to help
If you have any other questions or concerns please feel free to contact me at anytime